Once monthly Faslodex shots were started in Feb. 2010. I now have a very itchy rash on my chest. It is starting on my ankle. Is it possible that this is caused by Faslodex? I get tests soon to see if it is working. I am also getting radiation treatment on my hip. The rash or hives are not near that site.
27 Sep 2010
you are experiencieng an allergic reaCtion to the med.-
Stop using Faslodex (fulvestrant) and seek emergency medical attention if you experience an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or HIVES).
TAKE CARE AND I HOPE NOTHING TOO SERIOUS COMES OF THIS.-
- Faslodex Information for Consumers
- Faslodex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Faslodex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking amoxicillan for about a week and have developed a severe rash or hives. I've stopped taking the med (for viral infection) but ...
1 answer • 26 Sep 2009
I was on it 3 weeks and my skin went crazy. I had to come off the drug. Not sure if it's the Neurontin or drugs from epidural injection. Thanks, ...
1 answer • 17 May 2011
3 weeks ago my doctor put me on a prednisone dose pak and also injected prednisone into my body. A week later I developed a rash on my right side of ...
4 answers • 23 Oct 2012
How much longer do I have to take for the rash (hives) to go away? When I was prescribe prednisone, after 1 take, I cleared up and itch free, but so ...
0 answers • 4 Jul 2013
My wife has developed a rash like hives and needs relief from itching and skin marks. We are trying to find a solution beyond cortisone and ...
1 answer • 28 Jul 2014